In some cases, swelling after Juvéderm injections is normal. However, based on your picture, the swelling you are experiencing seems excessive. Especially with your description of the lip feeling like it would burst. I would be concerned, and I would encourage you to seek emergency medical attention if you are unable to contact the office where you were injected just to be on the safe side. Especially if you are having increasing pain as well.
This is much more swelling than one would normally expect after fillers. My patients usually feel that no one can tell they have just had a procedure, just that their mouth looks good. oerhaps a vessel was nicked and you have a hematoma, or perhaps Juvederm Ultra Plus or Juvedrrm Voluma were used instead of Juvederm Ultra.
Your physician probably can be contacted after hours for urgent issues. I would try his/her number agsin or go to an ER for care. You are doing the right thing for now with cold compresses. Please follow up with us!
Based on the swelling in this photo I would recommend attempting to reach the Medical Director of the clinic.
Based on the swelling in this photo I would recommend attempting to reach the Medical Director of the clinic. If this is not possible seek medical attention at the ER or after hours clinic. Continue with the cold compresses 10 min on 10 min off.
Best of Luck.
Extreme swelling from Juvederm 5 hrs ago. 2nd time with Juvederm and had no problems the first time.
Seek immediate medical attention at urgent care or ER ASAP>>> You have a serious issue. >>>>>
Extreme swelling after Juvederm to lips - You have angioedema and need attention immediately
Either go immediately to your doctor or the emergency room. You have a condition called angioedema which is a abnormal amount of swelling that needs attention. Sometimes this is related to medications that are for blood pressure, ACE inhibitors, but often there is no exact cause found. This needs to be treated with steroids and antihistamines.